# SDR SWAA2022013009763

- Difficulty date: August 8, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT NUT PLATE FLOOR SUPPORT AT STA 767 + 6 ' IS CORRODED / REMOVED CORROSION FROM AFT CARGO NUTPLATE FLOOR SUPPORT6@ STA 767 AREA WAS 100% MATERIAL LOSS AREA FOUD TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PG 9 FIG 103 A-A; VERIFIED NEW NUTPLATE FLOOR SUPPORT @ STA 767 AS PART NO. 146A9401-4 A-TAG D29106 IAW BOEING DWG 146A9401 REV:C; AND INSTALLED AFTCARGO NUTPLATE FLOOR SUPPORT@STA 767 IAW SRM 51-40-02-0G-0 PG 9 STEP9
